About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 546083, 9 pages
http://dx.doi.org/10.1155/2014/546083
Research Article

Weak Equivalence Transformations for a Class of Models in Biomathematics

1Centro de Matemática, Computação e Cognição, Universidade Federal do ABC (UFABC), Rua Santa Adélia 166, Bairro Bangu, 09.210-170 Santo André, SP, Brazil
2Dipartimento di Matematica e Informatica, Università Degli Studi di Catania, Viale Andrea Doria 6, 95125 Catania, Italy

Received 29 November 2013; Accepted 11 January 2014; Published 16 March 2014

Academic Editor: Maria Gandarias

Copyright © 2014 Igor Leite Freire and Mariano Torrisi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Igor Leite Freire and Mariano Torrisi, “Weak Equivalence Transformations for a Class of Models in Biomathematics,” Abstract and Applied Analysis, vol. 2014, Article ID 546083, 9 pages, 2014. doi:10.1155/2014/546083